Information about Saridon Tablet
Saridon Tablet contains Paracetamol (250mg), Caffeine (50mg), Phenazone (150mg) as active ingredients.
Key benefits/uses of Saridon Tablet:
The formulation exhibits analgesic action and used to treat a headache
Direction for use/Dosage:
As directed by the physician.
- Pregnant/lactating women, children or adult undergoing any treatment should consult the physician prior consuming the formulation.
- Do not exceed the recommended dose
- Overdose may cause Liver damage or allergic reactions such as swelling of face
- Read the instruction leaflet/label carefully before use
- Keep out of the reach and sight of children
One of the following vendor pharmacies will deliver Saridon Tablet: GTC, DPL, RJH, AAY, EQN, MPC, SAT, OIP, TRP, RSA, PPR, BIO, AYU, HEX, AGT, AVN, OLT, SCH, IPL, BBS, SBA, RUS, DFP, ARD, SWA, SHP, SVH, SAF, OHM, WLC, AMR, USF, PEN, IAD, WSI, BTM, SH...+more